# SDR 2008UALA04237

- Difficulty date: August 10, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,027 hours, 8,860 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP FROM SEATS 45 THRU 53 LEFT.  REPLACED POWER FEEDER CABLE.  OPS CHECKS NORMAL.
